Order diphenhydramine 12.5mg/5ml from an International Prescription Service
Universal Drug Store - Canada Online Pharmacy Store Universal Drugstore CIPA RX - Certified Canadian International Pharmacy Welcome to Universal Drugstore! International Prescription Services - Buy Prescription Drugs Tel 1-866-456-2456  Fax 1-866-783-4223
Home Find Your Drug Request A Refill Contact Us How To Order About Us FAQ

Brand Name Benadryl Elixir

Best price on cheap Canadian pharmacy diphenhydramine

Benadryl Elixir 12.5mg/5ml

diphenhydramine Liquid

Manufactured by McNeil Consumer Healthcare (of J&J Inc)
Product of Canada
Shipped from Canada
A prescription is not required for this OVER-THE-COUNTER medication
See Disclaimer

QUANTITY UNIT   PRICE  
100 ML  1 X 100ML  $7.99  USD
200 ML  2 X 100ML  $14.98  USD
300 ML  3 X 100ML  $23.00  USD
400 ML  4 X 100ML  $30.00  USD
500 ML  5 X 100ML  $37.00  USD
600 ML  6 X 100ML  $45.00  USD

Benadryl Elixir Drug Information

Benadryl Elixir Overview

How To Use Benadryl Elixir

Benadryl Elixir Precautions

Benadryl Elixir Misdose

Benadryl Elixir Interactions

Benadryl Elixir Side Effects

Benadryl Elixir Storage

Benadryl Elixir Warnings

Before taking diphenhydramine 12.5mg/5ml, tell your doctor or pharmacist if you are allergic to it; or to dimenhydrinate; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.

Before using diphenhydramine 12.5mg/5ml, tell your doctor or pharmacist your medical history, especially of: breathing problems (such as asthma, emphysema), high pressure in the eye (glaucoma), heart problems, high blood pressure, liver disease, seizures, stomach/intestine problems (such as ulcers, blockage), overactive thyroid (hyperthyroidism), difficulty urinating (for example, due to enlarged prostate).

diphenhydramine 12.5mg/5ml may make you dizzy or drowsy or blur your vision. Alcohol or marijuana can make you more dizzy or drowsy. Do not drive, use machinery, or do anything that needs alertness or clear vision until you can do it safely. Avoid alcoholic beverages. Talk to your doctor if you are using marijuana.

Before having surgery, tell your doctor or dentist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products).

Liquid products, chewable tablets, or dissolving tablets/strips may contain sugar and/or aspartame. Liquid products may also contain alcohol. Caution is advised if you have diabetes, liver disease, phenylketonuria (PKU), or any other condition that requires you to limit/avoid these substances in your diet. Ask your doctor or pharmacist about using this product safely.

Children may be more sensitive to the side effects of diphenhydramine 12.5mg/5ml. diphenhydramine 12.5mg/5ml can often cause excitement in young children instead of drowsiness.

Older adults may be more sensitive to the side effects of diphenhydramine 12.5mg/5ml, especially drowsiness, dizziness, confusion, constipation, or trouble urinating. Drowsiness, dizziness, and confusion can increase the risk of falling.

During pregnancy, diphenhydramine 12.5mg/5ml should be used only when clearly needed. Discuss the risks and benefits with your doctor.

diphenhydramine 12.5mg/5ml passes into breast milk and may have undesirable effects on a nursing infant. Consult your doctor before breast-feeding.

Store at room temperature away from moisture and light. Do not store in the bathroom. Do not freeze liquid forms of diphenhydramine 12.5mg/5ml. Keep all medications away from children and pets.

Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Properly discard this product when it is expired or no longer needed. Consult your pharmacist or local waste disposal company.

Diphenhydramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold. These symptoms include rash, itching, watery eyes, itchy eyes/nose/throat, cough, runny nose, and sneezing. It is also used to prevent and treat nausea, vomiting and dizziness caused by motion sickness. Diphenhydramine can also be used to help you relax and fall asleep.

diphenhydramine 12.5mg/5ml works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction. Its drying effects on such symptoms as watery eyes and runny nose are caused by blocking another natural substance made by your body (acetylcholine).

Cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. Therefore, do not use this product to treat cold symptoms in children younger than 6 years unless specifically directed by the doctor. Some products (such as long-acting tablets/capsules) are not recommended for use in children younger than 12 years. Ask your doctor or pharmacist for more details about using your product safely.

These products do not cure or shorten the length of the common cold and may cause serious side effects. To decrease the risk for serious side effects, carefully follow all dosage directions. Do not use this product to make a child sleepy. Do not give other cough-and-cold medication that might contain the same or similar ingredients (see also Drug Interactions section). Ask the doctor or pharmacist about other ways to relieve cough and cold symptoms (such as drinking enough fluids, using a humidifier or saline nose drops/spray).

Follow all directions on the product package. If your doctor has prescribed diphenhydramine 12.5mg/5ml, take it as directed. If you are uncertain about any of the information, consult your doctor or pharmacist.

Take the tablet, capsule, or liquid form by mouth with or without food. Measure liquid forms of diphenhydramine 12.5mg/5ml using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose. If you have a single-dose form of diphenhydramine 12.5mg/5ml (such as a single-use whistle), you do not need to measure the dose.

The rapidly-dissolving tablet or strip should be allowed to dissolve on the tongue and then swallowed, with or without water. The chewable tablets should be chewed thoroughly before being swallowed.

The dosage is based on your age, medical condition, and response to treatment. There are many brands and forms of diphenhydramine 12.5mg/5ml available. Read the dosing instructions carefully for each product because the amount of diphenhydramine 12.5mg/5ml may be different between products. Do not increase your dose or take diphenhydramine 12.5mg/5ml more often than directed.

To prevent motion sickness, take your dose 30 minutes before starting activity such as travel. To help you sleep, take your dose about 30 minutes before bedtime. If you continue to have difficulty sleeping for longer than 2 weeks, contact your doctor.

Tell your doctor if your condition does not improve or if it worsens.

Drowsiness, dizziness, constipation, stomach upset, blurred vision, or dry mouth/nose/throat may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

To relieve dry mouth, suck (sugarless) hard candy or ice chips, chew (sugarless) gum, drink water, or use a saliva substitute.

If your doctor has directed you to use diphenhydramine 12.5mg/5ml, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using diphenhydramine 12.5mg/5ml do not have serious side effects.

Tell your doctor right away if you have any serious side effects, including: mental/mood changes (such as restlessness, confusion), difficulty urinating, fast/irregular heartbeat.

Get medical help right away if you have any very serious side effects, including: seizures.

A very serious allergic reaction to diphenhydramine 12.5mg/5ml is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.

This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.

Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088 or at www.fda.gov/medwatch.

In Canada - Call your doctor for medical advice about side effects. You may report side effects to Health Canada at 1-866-234-2345.

Click here to view a more detailed list of Benadryl Elixir side effects.

If you miss a dose of diphenhydramine 12.5mg/5ml, take it as soon as you remember. If it is near the time of your next dose, skip the missed dose and resume your usual dosing schedule. Do not double the dose to catch up.

Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Do not start, stop, or change the dosage of any medicines without your doctor's approval.

Some products that may interact with diphenhydramine 12.5mg/5ml include: antihistamines applied to the skin (such as diphenhydramine 12.5mg/5ml cream, ointment, spray).

Tell your doctor or pharmacist if you are taking other products that cause drowsiness such as opioid pain or cough relievers (such as codeine, hydrocodone), alcohol, marijuana, drugs for sleep or anxiety (such as alprazolam, lorazepam, zolpidem), muscle relaxants (such as carisoprodol, cyclobenzaprine), or other antihistamines (such as cetirizine, chlorpheniramine).

Check the labels on all your medicines (such as allergy or cough-and-cold products) because they may contain ingredients that cause drowsiness. Ask your pharmacist about using those products safely.

diphenhydramine 12.5mg/5ml may interfere with certain laboratory tests (including allergy skin test), possibly causing false test results. Make sure laboratory personnel and all your doctors know you use diphenhydramine 12.5mg/5ml.

Disclaimer Disclaimer
CIPA RX - Certified Canadian International Pharmacy